# SDR 07FDEA00748

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION OLD STRINGER REPAIR AT C42/43, P50 RT WASN'T ALLOWED IN AFFECTED AREA (RECHECK WITH SRM 53-10-14, FIG 201A).  RENEW OF OLD REPAIR IAW SRM 53-10-14, FIG 201A.  PERFORMED IAW RAS 048525/009/2006 ISSUE: A. (EA 6-5315-106344).
